# SDR QXEA2014050700380

- Difficulty date: April 24, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 31,090 hours, 32,613 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 121-226
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 1 HAS EVIDENCE OF CORROSION  FS 121, 186, 206, AND 226.  REMOVED CORROSION, AND FOUND WITHIN ALLOWABLE LIMITS.
